# SDR AALA202207278431

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A300*
- Aircraft serial: 7617
- Aircraft time: 15,668 hours, 6,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR7034
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 506,301 hours, 502,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY DOOR ASSIST ACCUMULATOR LOW. ACCUMULATOR DID NOT HOLD PRESSURE AFTER SERVICING.  REPLACED R-2 DOOR ASSIST DAMPER ASSEMBLY AND SERVICED PER AMM 52-22-14.
